# SDR SWIA202512020806

- Difficulty date: August 6, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP UPPER CLOSING RIB HAS MULTIPLE CRACKS AROUND THE HOLES ON INBD AND OTBD UPPER FLANGE.  REPLACED CLOSING RIB IAW DRAWING CC690-15010, REV B & SRM 51-42-06-001-001-A01, & 51-42-21-001-001-A01. COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
